Bayesian modelling of ultra high-frequency financial data

Shahtahmassebi, G ORCID: 0000-0002-0630-2750, Moyeed, R and Hewson, P, 2014. Bayesian modelling of ultra high-frequency financial data. International Journal of Statistics & Economics, 15 (3), pp. 51-63. ISSN 0975-556X

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Statistics & Economics
Creators: Shahtahmassebi, G., Moyeed, R. and Hewson, P.
Publisher: CESER Publications
Date: 2014
Volume: 15
Number: 3
ISSN: 0975-556X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:20
Last Modified: 09 Jun 2017 13:26
URI: http://irep.ntu.ac.uk/id/eprint/11306

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year